# SDR IPXA2024060535801

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 33,724 hours, 20,634 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**L GEN DRIVE EICAS MESSAGE DURING DECENT PHASE OF FLIGHT. COMPLIED WITH QRH PROCEDURE R&R LH ENGINE IDG REF 757 AMM 24-11-01 OPS AND LEAK CK GOOD DMP REVERSED PLACARD REMOVED OK TO CONTINUE
